Skip to main content

Lactic acidosis following convulsions

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

Lactic acidosis is a common cause of metabolic acidosis and is usually connected with high mortality. However, changes in the level of lactate and pH can also be seen after generalized epileptic attacks, due to local muscle hypoxia during the seizures. Although these changes can be quite marked, the condition is self-limiting and usually does not call for any specific treatment. We report five cases of lactic acidosis following convulsions from our centre.

Keywords: Acidosis; convulsions; epilepsy; lactate; seizures

Document Type: Research Article

DOI: http://dx.doi.org/10.1034/j.1399-6576.2003.00115.x

Affiliations: Department of Anaesthesiology and Intensive Care, Glostrup University Hospital, Copenhagen/Glostrup, Denmark

Publication date: May 1, 2003

mksg/aas/2003/00000047/00000005/art00020
dcterms_title,dcterms_description,pub_keyword
6
5
20
40
5

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more